# SDR CA110128007

- Difficulty date: January 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Condition: Delaminated
- Location: M/R Hub
- Part time: 1,554 hours
- Component: Hub, Bell
- Component part number: 407010100123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS TROUBLESHOOTING A VIBRATION WHEN IT WAS DISCOVERED, VISUALLY A DELAMINATION OF THE RUBBER COMPOUND OF THE SHEAR BEARING.
